A theorem on entire four dimensional summability methods

Document Type

Article

Publication Date

2-27-2013

Abstract

This paper introduce the following concept of double entire double sequences. Let x={xk,l} be a double sequence of complex numbers. Then the double sequence {x} is entire provided that ∑k,l=0,0 |Χk,l|pkql< ∞ for every positive integers p and q. Using this definition I will also introduce the notion Four dimensional entire summability method. The author uses the notions to prove directly necessary and sufficient condition which ensure that a four dimensional transformation is entire. © 2013 Elsevier Inc. All rights reserved.

Publication Title

Applied Mathematics and Computation

Volume

219

Issue

14

First Page

7777

Last Page

7782

Digital Object Identifier (DOI)

10.1016/j.amc.2013.02.002

ISSN

00963003

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 4
  • Usage
    • Abstract Views: 2
see details

Share

COinS